- Generalized Symmetric Neutrosophic Fuzzy Matrices
M Anandhkumar, G Punithavalli, T Soupramanien, S Broumi
Neutrosophic Sets and Systems, vol. 57/2023: An International Journal in 2024
- Commutative Monoids and Monoid homomorphism on Lukasiwicz conjunction and disjunction operators over neutrosophic fuzzy matrices
T Muthuraji, A Anbukkarasi, T Soupramanien
American Institute of Physics Conference Series 2852 (1), 030003 2023
- Advanced semiconductor materials in power electronic switches for energy-efficient converters in an electric vehicle charging system with closed-loop FOPID control
B Balaji, AS Kumar, R Suganya, T Soupramanien
Materials Today: Proceedings 2023
- AN APPLICATION OF PASCAL DISTRIBUTION ON SPIRALLIKE PARABOLIC STARLIKE FUNCTIONS
C Ramachandran, T Soupramanien, BA Frasin
Palestine Journal of Mathematics 11 (2), 469–478 2022
- Estimation of coefficient bounds for the subclasses of analytic functions associated with Chebyshev polynomial
C Ramachandran, T Soupramanien, L Vanitha
J. Math. Comput. Sci. 11 (3), 3232-3243 2021
- CERTAIN SUBCLASSES OF UNIVALENT FUNCTIONS WITH POSITIVE COEFFICIENTS INVOLVING TOUCHARD POLYNOMIALS
T Soupramanien, C Ramachandran, K Al-Shaqsi
Advances in Mathematics: Scientific Journal 10 (2), 981–990 2021
- -Journal of applied mathematics & informatics-한국전산응용수학회-KISS
T SOUPRAMANIEN, C RAMACHANDRAN, NAKEUN CHO
Journal of applied mathematics & informatics 39 (5), 725-742 2021
- FEKETE-SZEG INEQUALITIES OF CERTAIN SUBCLASSES OF ANALYTIC FUNCTIONS AND APPLICATIONS TO SOME DISTRIBUTION SERIES
T SOUPRAMANIEN, C RAMACHANDRAN, NAKEUN CHO
Journal of applied mathematics & informatics 39 (5_6), 725-742 2021
- certain aspects of geometric function theory with special reference to subordination and conical domain
T Soupramanien
Anna University, Chennai 2019
- Certain subclasses of Bi -univalent functions of complex order associated with the generalized Meixner- Pollaczek Polynomials
C Ramachandran, T Soupramanien, NE Cho
Journal of Computational Analysis and Applications 26 (3), 484-498 2019
- On a Generalization of Bounded Univalent Function of Complex Order
C Ramachandran, T Soupramanien, J Sokł
Journal of Computational and Theoretical Nanoscience 15 (2), 601-605 2018
- The Fekete–Szeg functional associated with k-th root transformation using quasi-subordination
C Ramachandran, T Soupramanien, J Sokł
The Journal of Analysis, 1-10 2017
- New Subclasses of Analytic Function Associated with q-Difference Operator
C Ramachandran, T Soupramanien, B Frasin
European Journal of Pure and Applied Mathematics 10 (2), 348-362 2017
- ON SOME COEFFICIENT BOUNDS OF JANOWSKI λ-SPIRALLIKE MULTIVALENT FUNCTIONS
C RAMACHANDRAN, T SOUPRAMANIEN
International Journal of Pure and Applied Mathematics 113 (12), 21-28 2017
- Certain Bound for q-Starlike and q-Convex Functions with respect to Symmetric Points
C Ramachandran, D Kavitha, T Soupramanien
International Journal of Mathematics and Mathematical Sciences 2015, 7 pages 2015
- Estimate on the Second Hankel Determinant for Generalised Srivastava Linear Operator whose Derivative Has a Positive Real Part
C Ramachandran, T Soupramanien
International Journal of Mathematical Analysis 9 (19), 917 - 926 2015
- ON SUBORDINATION FOR AN ANALYTIC FUNCTION ASSOCIATED TO CERTAIN FAMILY OF INTEGRAL OPERATORS
C Ramachandran, T Soupramanien
Far East Journal of Mathematical Sciences 85 (1), 23-33 2014
- Contra g#-continuity and separation axiom
O Ravi, T Soupramanien, M Lellis Thivagar, R Nagendran
Indian Journal of Mathematics and Mathematical Sciences 6 (1), 33-40 2010
- Weak and strong forms of g-irresolute functions
O Ravi, T Soupramanien, ML Thivagar
submitted